Publication
Title
A cancellation law for partially ordered sets and spaces
Author
Language
English
Source (journal)
Proceedings of the American Mathematical Society. - Providence, R.I., s.a.
Publication
Providence, R.I. : 2004
ISSN
0002-9939
Volume/pages
132:12(2004), p. 3463-3466
ISI
000223592000002
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 03.09.2017
To cite this reference